Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Ordinal rankings on measures annihilating thin sets


Authors: Alexander S. Kechris and Russell Lyons
Journal: Trans. Amer. Math. Soc. 310 (1988), 747-758
MSC: Primary 43A46; Secondary 03E15, 43A05, 54H05
MathSciNet review: 951888
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We assign a countable ordinal number to each probability measure which annihilates all $ H$-sets. The descriptive-set theoretic structure of this assignment allows us to show that this class of measures is coanalytic non-Borel. In addition, it allows us to quantify the failure of Rajchman's conjecture. Similar results are obtained for measures annihilating Dirichlet sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A46, 03E15, 43A05, 54H05

Retrieve articles in all journals with MSC: 43A46, 03E15, 43A05, 54H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0951888-6
PII: S 0002-9947(1988)0951888-6
Keywords: Rajchman measures, thin sets, sets of uniqueness, rank
Article copyright: © Copyright 1988 American Mathematical Society